# SDR ASOA201001441

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 17,009 hours, 11,833 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD "EXIT" AND  "RED ARROW"  PLACARDS ARE DETERIORATED.  R & R ASD "EXIT" AND "RED ARROW" PLACARDS IAW CRJ700 20-60-04.  (CLOSED)
